Hi i hope someone can help. My boyfriend and i used delay spray a few weeks ago, since we used it sex has been longer every time (we only used it the once) but now my boyfriend is unable to *** inside me, he has to do it himself to make himself ***. i am finding this very hard as it was a one off, just to see what would happen, but now i feel unable to satifie my boyfriend, can any one tell my why this has happened has the spray done something to his penis? or will it wear off? thanks
"Delay spray" works by temporarily numbing the skin of the penis. This decreases the sensation and delays orgasm. It wears off in a hour or so.
Try increasing your foreplay time and bring him closer to orgasm before penetration. It's not that you can't satisfy him, it's a physical sensitivity thing. You might be too wet, for example. Alcohol will also delay it so make sure he doesn't drink before sex.
Thank you for your advice, but the problem has only arisen since we used the delay spray, before we used delay spray orgasm for him was not a problem. we always have long foreplay, just cant understand how for over a year all was fine untill we used the spray, now he just can't orgasm with intercourse.
Im starting to feel its me or something im not doing right.
So you think you're not doing something right? Yet, you say that was never a problem before. Did something change? Are you doing things differently? If not, then it's not you.
The penis is a strange animal. It reacts differently in different situations. So many things can affect it. The nature of your relationship, his stress level, his diet, blood pressure, frequency of sex, confidence, alcohol, smoking, temperature...the list goes on.
It's definitely not related to spray if you only used it once, and I don't think it's anything you're doing wrong if it wa fine before. Just be patient and loving and the two of you will eventually work through it. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.